Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of the theorem of Torelli based on Torelli's approach


Author: Alberto Collino
Journal: Proc. Amer. Math. Soc. 100 (1987), 16-20
MSC: Primary 14H15; Secondary 14H10, 14H40
DOI: https://doi.org/10.1090/S0002-9939-1987-0883393-4
MathSciNet review: 883393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the classical theorem of Torelli, based on Torelli's original approach and on the use of Poincaré's formulas.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H15, 14H10, 14H40

Retrieve articles in all journals with MSC: 14H15, 14H10, 14H40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883393-4
Article copyright: © Copyright 1987 American Mathematical Society